# SDR A6WA201542302

- Difficulty date: January 3, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 31,149 hours, 29,485 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Skin
- Condition: Cracked
- Location: Rt Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXHAUST FAIRING SKIN CRACKED AT DRAIN FITTING.
